# SDR MALA020464

- Difficulty date: August 7, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 13,922 hours, 15,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LBL 18.3 SEAT TRACK HAS CORROSION ON SIDE IN CARGO INFILL PANEL AREA.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.
